MathSciNet Relay Station
MathSciNet bibliographic data
MR906403 (88j:18005) 18F10 (18B25 18F20 18F25 19D99)
Jardine, J. F. Simplicial presheaves. J. Pure Appl. Algebra 47 (1987), no. 1, 35–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement